MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV BIO-MEDICUS NG 25 FR VENOUS CANNULA; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO

MEDTRONIC MEXICO S. DE R.L. DE CV BIO-MEDICUS NG 25 FR VENOUS CANNULA; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO
Model Number 96670-125
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation summary: visual inspection of the opened device showed evidence of a tear in the tyvek side of the peel pouch.The reason for the return was confirmed.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information that prior to use of a bio-medicus nextgen femoral bi-caval venous cannula, it was reported that during the installation of peripheral venoarterial extra-corporeal membrane oxygenation (va-ecmo), it was noted that the secondary packaging of the cannula was breached with a hole, compromising sterility.The device was not used, therefore, it did not present damage to the procedure.There was no patient involvement, so no adverse effect occurred.Medtronic received additional information that the device was not used on the patient, thus avoiding any harm to the procedure.The material was replaced with another cannula from another manufacture.There were no missing components in the packaging; the only issue was the hole in the secondary packaging, which compromised sterility.The sterile seal was intact.The device had intact packaging, with only a hole in the secondary packaging.It was stated that no further information is available.

Brand Name
BIO-MEDICUS NG 25 FR VENOUS CANNULA
Common Device Name
CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key23476727
Report Number9617601-2025-02511
Device Sequence Number10227733
Product Code DWF
UDI-Device Identifier00643169025950
UDI-Public(01)00643169025950(17)271213(10)227943672
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K180453
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number96670-125
Device Catalogue Number96670-125
Device Lot Number227943672
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/07/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2025
Initial Report FDA Received Date11/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown